# SDR DALA2022052603665

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2247591) DURING INSPECTION FOUND WEAR AT SEAT TRACK BTW STA 500I TO 520 RBL24 PAX CABIN FLOOR STRUCTURE. SEAT TRACK BTW STA 500I TO 520 RBL24 PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 4.
